# SDR SWAA2013070117752

- Difficulty date: June 27, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 62,245 hours, 51,154 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 65C27357
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BEHIND PANEL 57710L CRACKED AT AFT OUTBOARD EDGE.  REPAIRED FAIRING IAW EA.
